Export 76 results:
Sort by: [ Author  (Asc)] Title Type Year
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
Vlad Bally, Gilles Pagès, and Jacques Printems, "A stochastic quantization method for nonlinear problems", Monte Carlo Methods and Applications, vol. 7(1), pp. 21-34, 2001. Abstract
Vlad Bally, Gilles Pagès, and Jacques Printems, "First order schemes in the numerical quantization method", Mathematical Finance, vol. 13, issue 1, pp. 1-16, 2003. Abstract  Download: First Order Schmes.pdf (218.51 KB)
Vlad Bally, and Gilles Pagès, "Error analysis of the quantization algorithm for obstacle problems", Stochastic Processes & Their Applications, vol. 106(1), 2003. Abstract
Olivier Bardou, Sandrine Bouthemy, and Gilles Pagès, "Optimal quantization for the pricing of swing options", Applied Mathematical Finance, vol. 16, issue 2, pp. 183-217, 2009. Abstract
James A. Bucklew, and Gary L. Wise, "Multidimensional asymptotic quantization theory with $r$th power distortion measures", Information Theory, IEEE Transactions on , vol. 28, issue 2, pp. 239 - 247, 1982. Abstract
François Delarue, and Stéphane Menozzi, "A forward–backward stochastic algorithm for quasi-linear PDEs", Annals of Applied Probability, vol. 16(1), pp. 140-184, 2006. Abstract
Steffen Dereich, "The coding complexity of diffusion processes under Lp[0, 1]-norm distortion", Stochastic Processes and their Applications, vol. 118, issue 6, pp. 938-951, June, 2008. Abstract
Jean-Claude Fort, and Gilles Pagès, "Asymptotics of optimal quantizers for some scalar distributions", J. Comput. Appl. Math., vol. 146, no. 2, Amsterdam, The Netherlands, The Netherlands, Elsevier Science Publishers B. V., pp. 253–275, 2002. Abstract